ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v47.i2.70
pages 70-76

On the Problem of Stabilization of Stochastic Differential-Functional Equations with Impulse Markovian Perturbations and Constant Lag. Part III

Victor I. Musurivskiy
Chernovtsy Yu. Fedkovich National University; and West-Ukrainian Economic and Law University, Chernovtsy, Ukraine
Vladimir K. Yasinskiy
Chernovtsy National Yu. Fedkovich University, Chernovtsy, Ukraine

要約

Problem of stabilization of stochastic differential functional equations with impulse Markovian perturbations and constant lag was considered. This system must have property of asymptotic stability by probability and provide in advance given optimality of transient process.


Articles with similar content:

Stabilization of Impulse Dynamical Systems with Finite Aftereffect under the Presence of Markovian Parameters. Part I
Journal of Automation and Information Sciences, Vol.40, 2008, issue 2
Victor I. Musurivskiy, Vladimir K. Yasinskiy, Vladimir S. Korolyuk
On the Problem of Stability of Impulse Systems of Random Structure with Constant Lag
Journal of Automation and Information Sciences, Vol.43, 2011, issue 9
Victor I. Musurivskiy
Matrix Integro-Differential Riccati Equation for Parabolic System
Journal of Automation and Information Sciences, Vol.46, 2014, issue 1
Miroslav M. Kopets
The Control for Conditions of Technical Stability for Nonlinear Parametrically Excitable Processes. Part 1
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Konstantin S. Matviychuk
Minimax Estimation for Solutions of Transmissions Problems for Elliptic Equations under Absence of Information about Conjugating Conditions
Journal of Automation and Information Sciences, Vol.32, 2000, issue 12
Yuriy K. Podlipenko, Amer Mansor Dababneh